A 41-year-old female asked:
I am taking clomid, (clomiphene) i am 7 days late and my pregnancy test was ngative. i always had a positive ovulation test , it was day 14. what could this mean?
2 doctor answers • 3 doctors weighed in
Dr. Allen Morgananswered
Fertility Medicine 37 years experience
Clomid (clomiphene) / late period: When women take clomid, (clomiphene) sometimes their ovary makes extra PROGESTERONE AND ITS TAKES LONGER FOR THE PROGESTERONE LEVELS TO DECLINE WHICH CAUSES A LATE ONSET OF A MENSTRUAL FLOW. IT IS COMMON.
2.8k viewsAnswered >2 years ago
Dr. Dennis Higginbothamanswered
American Board of Obstetrics and Gynecology 32 years experience
Anovulation: If you do not have a period and have a negative pregnancy test then the most likely reason is that you just did not ovulate in this particular cycle. It would be appropriate to consider repeating the clomid (clomiphene) for a new cycle. Good luck.
2.8k viewsReviewed >2 years ago
Last updated Nov 10, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.